1
TITLE: Euclidean Jordan Algebras and Some Admissibility Conditions on the Parameters of a Strongly Regular Graph
AUTHORS: Luis Antonio D de Almeida Vieira ;
TYPE: Proceedings Paper, PUBLISHED: 2019, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM-2018), VOLUME: 2116
INDEXED IN: Scopus WOS
2
TITLE: Generalized inequalities associated to the regularity of a strongly regular graph
AUTHORS: Luis Antonio D de Almeida Vieira ;
TYPE: Article, PUBLISHED: 2019, SOURCE: JOURNAL OF COMPUTATIONAL METHODS IN SCIENCES AND ENGINEERING, VOLUME: 19, ISSUE: 3
INDEXED IN: Scopus WOS
3
TITLE: Asymptotic Inequalities on the Parameters of a Strongly Regular Graph
AUTHORS: Luis Antonio D de Almeida Vieira ;
TYPE: Proceedings Paper, PUBLISHED: 2017, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016), VOLUME: 1863
INDEXED IN: WOS
4
TITLE: Some Results on the Spectra of Strongly Regular Graphs
AUTHORS: Luis Antonio D de Almeida Vieira ; Vasco Moco Mano;
TYPE: Proceedings Paper, PUBLISHED: 2016, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2015 (ICNAAM-2015), VOLUME: 1738
INDEXED IN: WOS CrossRef
5
TITLE: Generalized Krein Parameters and Some Theorems on Strongly Regular Graphs
AUTHORS: Luis Antonio D de Almeida Vieira ; Vasco Moco Mano;
TYPE: Proceedings Paper, PUBLISHED: 2015, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in PROCEEDINGS OF THE INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2014 (ICNAAM-2014), VOLUME: 1648
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Generalized Krein Parameters of a Strongly Regular Graph  Full Text
AUTHORS: Lus Almeida Vieira ; Vasco Moço Mano;
TYPE: Article, PUBLISHED: 2015, SOURCE: AM - Applied Mathematics, VOLUME: 06, ISSUE: 01
INDEXED IN: CrossRef
7
TITLE: Some Results on the Krein Parameters of an Association Scheme
AUTHORS: Vasco Moco Mano; Enide Andrade Martins; Luis Almeida Vieira ;
TYPE: Proceedings Paper, PUBLISHED: 2015, SOURCE: International Conference and Advanced School Planet Earth, Dynamics, Games and Science II (DGS II) in Dynamics, Games and Science
INDEXED IN: WOS CrossRef
8
TITLE: On generalized binomial series and strongly regular graphs  Full Text
AUTHORS: Mano, VM; de Almeida Vieira, LA ; Martins, EA;
TYPE: Article, PUBLISHED: 2013, SOURCE: Proyecciones, VOLUME: 32, ISSUE: 4
INDEXED IN: Scopus CrossRef: 4
IN MY: ORCID
9
TITLE: Admissibility conditions and asymptotic behavior of strongly regular graphs
AUTHORS: Mano, VM; De Almeidavieira, LA ;
TYPE: Proceedings Paper, PUBLISHED: 2011, SOURCE: International Conference on Applied and Computational Mathematics, ICACM'11 in International Conference on Applied and Computational Mathematics
INDEXED IN: Scopus
10
TITLE: Admissibility conditions and asymptotic behavior of strongly regular graphs
AUTHORS: Mano, VM; de Almeida Vieira, LA ;
TYPE: Article, PUBLISHED: 2011, SOURCE: International Journal of Mathematical Models and Methods in Applied Sciences, VOLUME: 5, ISSUE: 6
INDEXED IN: Scopus
IN MY: ORCID
Page 1 of 2. Total results: 17.